Arkiv for Matematik, 1969, Volume 7

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this volume (46 articles)

Issue 1

[1] Polar sets and removable singularities of partial differential equations

Walter Littman University of Minnesota, Minnesota, USA

TBD mathscidoc:1701.332259

Arkiv for Matematik, 7, (1), 1-9, 1967.9
[ Download ] [ 2017-01-08 20:34:37 uploaded by arkivadmin ] [ 111 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Generalized hyperbolicity

Eric Larsson Institute of Mathematics, Lund, Sweden

TBD mathscidoc:1701.332260

Arkiv for Matematik, 7, (1), 11-32, 1967.9
[ Download ] [ 2017-01-08 20:34:37 uploaded by arkivadmin ] [ 156 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Holomorphic functions and Hausdorff dimension

Victor L. Shapiro University of California, Riverside, California

TBD mathscidoc:1701.332261

Arkiv for Matematik, 7, (1), 33-48, 1967.9
[ Download ] [ 2017-01-08 20:34:37 uploaded by arkivadmin ] [ 597 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Eine Nevanlinna-Picardsche Theorie en miniature

Raymond M. Redheffer Department of Mathematics, University of California

TBD mathscidoc:1701.332262

Arkiv for Matematik, 7, (1), 49-59, 1967.9
[ Download ] [ 2017-01-08 20:34:37 uploaded by arkivadmin ] [ 47 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On the central limit theorem in$R$_{k}

Bengt von Bahr

TBD mathscidoc:1701.332263

Arkiv for Matematik, 7, (1), 61-69, 1967.9
[ Download ] [ 2017-01-08 20:34:37 uploaded by arkivadmin ] [ 61 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Multi-dimensional integral limit theorems

Bengt von Bahr

TBD mathscidoc:1701.332264

Arkiv for Matematik, 7, (1), 71-88, 1967.9
[ Download ] [ 2017-01-08 20:34:37 uploaded by arkivadmin ] [ 79 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Multi-dimensional integral limit theorems for large deviations

Bengt von Bahr

TBD mathscidoc:1701.332265

Arkiv for Matematik, 7, (1), 89-99, 1967.9
[ Download ] [ 2017-01-08 20:34:38 uploaded by arkivadmin ] [ 54 downloads ] [ 0 comments ] [ Cited by 23 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Some problems related to iterative methods in conformal mapping

Ingemar Lind

TBD mathscidoc:1701.332266

Arkiv for Matematik, 7, (2), 101-143, 1967.11
[ Download ] [ 2017-01-08 20:34:38 uploaded by arkivadmin ] [ 213 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the existence of the scattering operator

Einar Lundqvist Institute of Mathematics, University of Uppsala

TBD mathscidoc:1701.332267

Arkiv for Matematik, 7, (2), 145-157, 1967.11
[ Download ] [ 2017-01-08 20:34:38 uploaded by arkivadmin ] [ 95 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Pure submodules

Bo T. Stenström Dept. of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.332268

Arkiv for Matematik, 7, (2), 159-171, 1967.11
[ Download ] [ 2017-01-08 20:34:38 uploaded by arkivadmin ] [ 100 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] High submodules and purity

Bo T. Stenström Dept. of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.332269

Arkiv for Matematik, 7, (2), 173-176, 1967.11
[ Download ] [ 2017-01-08 20:34:38 uploaded by arkivadmin ] [ 42 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On absolute convergence of Fourier series

Masako Izumi Department of Mathematics, Research School of Physical Sciences, The Australian National University Shin-Ichi Izumi Department of Mathematics, Research School of Physical Sciences, The Australian National University

TBD mathscidoc:1701.332270

Arkiv for Matematik, 7, (2), 177-184, 1967.11
[ Download ] [ 2017-01-08 20:34:38 uploaded by arkivadmin ] [ 125 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On the existence of approximate identities in ideals of group algebras

Haskell P. Rosenthal University of California, Berkeley, Calif., USA

TBD mathscidoc:1701.332271

Arkiv for Matematik, 7, (2), 185-191, 1967.11
[ Download ] [ 2017-01-08 20:34:38 uploaded by arkivadmin ] [ 69 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] A set of uniqueness for functions, analytic and bounded in the unit disc

Åke Samuelsson University of California, Riverside, Cal., USA

TBD mathscidoc:1701.332272

Arkiv for Matematik, 7, (2), 193-200, 1967.11
[ Download ] [ 2017-01-08 20:34:38 uploaded by arkivadmin ] [ 57 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 3

[1] On the extension of Lipschitz maps

Sten Olof Schönbeck University of Stockholm, Sweden

TBD mathscidoc:1701.332273

Arkiv for Matematik, 7, (3), 201-209, 1967.12
[ Download ] [ 2017-01-08 20:34:38 uploaded by arkivadmin ] [ 226 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Convergence and invariance questions for point systems in$R$_{1}under random motion

Torbjörn Thedéen Department of Mathematical Statistics, Royal Institute of Technology

TBD mathscidoc:1701.332274

Arkiv for Matematik, 7, (3), 211-239, 1967.12
[ Download ] [ 2017-01-08 20:34:39 uploaded by arkivadmin ] [ 185 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Sur quelques propriétés arithmétiques des formes binaires à coefficients entiers

Trygve Nagell Institut de mathématiques, Université

TBD mathscidoc:1701.332275

Arkiv for Matematik, 7, (3), 241-248, 1967.12
[ Download ] [ 2017-01-08 20:34:39 uploaded by arkivadmin ] [ 73 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On stochastic stationarity of renewal processes

Torbjörn Thedéen Department of Mathematical Statistics, Royal Institute of Technology

TBD mathscidoc:1701.332276

Arkiv for Matematik, 7, (3), 249-263, 1967.12
[ Download ] [ 2017-01-08 20:34:39 uploaded by arkivadmin ] [ 92 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Sur les discriminants des nombres algébriques

Trygve Nagell Institut de mathématiques, Université

TBD mathscidoc:1701.332277

Arkiv for Matematik, 7, (3), 265-282, 1967.12
[ Download ] [ 2017-01-08 20:34:39 uploaded by arkivadmin ] [ 54 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Asymptotic behavior of integrals connected with spectral functions for hypoelliptic operators

Jöran Friberg Department of Mathematics, University of Lund

TBD mathscidoc:1701.332278

Arkiv for Matematik, 7, (3), 283-298, 1967.12
[ Download ] [ 2017-01-08 20:34:39 uploaded by arkivadmin ] [ 176 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 4

[1] The Hellinger square-integrability of matrix-valued measures with respect to a non-negative hermitian measure

Habib Salehi Michigan State University, East Lansing, Michigan, (U.S.A.)

TBD mathscidoc:1701.332279

Arkiv for Matematik, 7, (4), 299-303, 1968.7
[ Download ] [ 2017-01-08 20:34:39 uploaded by arkivadmin ] [ 67 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Application of the Hellinger integrals to$q$-variate stationary stochastic processes

Habib Salehi Michigan State University, East Lansing, Michigan, (U.S.A.)

TBD mathscidoc:1701.332280

Arkiv for Matematik, 7, (4), 305-311, 1968.7
[ Download ] [ 2017-01-08 20:34:39 uploaded by arkivadmin ] [ 52 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Remarques sur les formes à plusieurs variables décomposables en facteurs linéaires

Trygve Nagell

TBD mathscidoc:1701.332281

Arkiv for Matematik, 7, (4), 313-329, 1968.7
[ Download ] [ 2017-01-08 20:34:39 uploaded by arkivadmin ] [ 54 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Determining the absolutely continuous component of a probability distribution from its Fourier-Stieltjes transform

H. Robert van der Vaart Institute of Statistics (Biomathematics Program) and Department of Mathematics, North Carolina State University at Raleigh

TBD mathscidoc:1701.332282

Arkiv for Matematik, 7, (4), 331-342, 1968.7
[ Download ] [ 2017-01-08 20:34:39 uploaded by arkivadmin ] [ 157 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Overconvergence of sequences of rational functions with sparse poles

Harold S. Shapiro University of Michigan, Michigan, USA

TBD mathscidoc:1701.332283

Arkiv for Matematik, 7, (4), 343-349, 1968.7
[ Download ] [ 2017-01-08 20:34:40 uploaded by arkivadmin ] [ 70 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Estimates of the age of a heat distribution

Johan Philip Department of Mathematical Statistics, Royal Institute of Technology

TBD mathscidoc:1701.332284

Arkiv for Matematik, 7, (4), 351-358, 1968.7
[ Download ] [ 2017-01-08 20:34:40 uploaded by arkivadmin ] [ 139 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Sur les unités dans les corps biquadratiques primitifs du premier rang

Trygve Nagell

TBD mathscidoc:1701.332285

Arkiv for Matematik, 7, (4), 359-394, 1968.7
[ Download ] [ 2017-01-08 20:34:40 uploaded by arkivadmin ] [ 70 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 5

[1] On the partial differential equation$u$_{$x$}^{2}$u$_{$xx$}+2$u$_{$x$}$u$_{$y$}$u$_{$xy$}+$u$_{$y$}^{2}$u$_{$yy$}=0

Gunnar Aronsson Department of Mathematics, University of Uppsala

TBD mathscidoc:1701.332286

Arkiv for Matematik, 7, (5), 395-425, 1968.4
[ Download ] [ 2017-01-08 20:34:40 uploaded by arkivadmin ] [ 169 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Direct sum decompositions in Grothendieck categories

Bo Stenström dept. of Mathematics, Chalmers Institute of Technology

TBD mathscidoc:1701.332287

Arkiv for Matematik, 7, (5), 427-432, 1968.4
[ Download ] [ 2017-01-08 20:34:40 uploaded by arkivadmin ] [ 181 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] An extremal problem related to Kolmogoroff’s inequality for bounded functions

Yngve Domar

TBD mathscidoc:1701.332288

Arkiv for Matematik, 7, (5), 433-441, 1968.10
[ Download ] [ 2017-01-08 20:34:40 uploaded by arkivadmin ] [ 52 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Smoothness of the boundary function of a holomorphic function of bounded type

Harold S. Shapiro University of Michigan and University of Stockholm, Stockholm, Sweden

TBD mathscidoc:1701.332289

Arkiv for Matematik, 7, (5), 443-447, 1968.4
[ Download ] [ 2017-01-08 20:34:40 uploaded by arkivadmin ] [ 75 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Fractional categories

Gert Almkvist University of California, Berkeley

TBD mathscidoc:1701.332290

Arkiv for Matematik, 7, (5), 449-476, 1968.10
[ Download ] [ 2017-01-08 20:34:41 uploaded by arkivadmin ] [ 64 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On radial zeros of Blaschke products

Åke Samuelsson University of California, Riverside, U.S.A.

TBD mathscidoc:1701.332291

Arkiv for Matematik, 7, (5), 477-494, 1968.10
[ Download ] [ 2017-01-08 20:34:41 uploaded by arkivadmin ] [ 54 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 6

[1] Renewal theory and the almost sure convergence of branching processes

Peter Jagers Dept. of Mathematics, Chalmers Institute of Technology

TBD mathscidoc:1701.332292

Arkiv for Matematik, 7, (6), 495-504, 1969.1
[ Download ] [ 2017-01-08 20:34:41 uploaded by arkivadmin ] [ 75 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Existence of entire functions of one variable with prescribed indicator

C. O. Kiselman Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332293

Arkiv for Matematik, 7, (6), 505-508, 1969.1
[ Download ] [ 2017-01-08 20:34:41 uploaded by arkivadmin ] [ 52 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Minimization problems for the functional sup_{$x$}$F$($x, f$($x$),$f′$($x$))

Gunnar Aronsson Institute of Mathematics, University of Uppsala

TBD mathscidoc:1701.332294

Arkiv for Matematik, 7, (6), 509-512, 1969.1
[ Download ] [ 2017-01-08 20:34:41 uploaded by arkivadmin ] [ 60 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On extensions of Lipschitz functions

Jan-Erik Björk Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332295

Arkiv for Matematik, 7, (6), 513-515, 1969.1
[ Download ] [ 2017-01-08 20:34:41 uploaded by arkivadmin ] [ 41 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Quelques propriétés des nombres algébriques du quatrième degré

Trygve Nagell

TBD mathscidoc:1701.332296

Arkiv for Matematik, 7, (6), 517-525, 1969.1
[ Download ] [ 2017-01-08 20:34:41 uploaded by arkivadmin ] [ 43 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Convolutions of random functions

Harald Bergström Department of Mathematics, Chalmers University of Technology

TBD mathscidoc:1701.332297

Arkiv for Matematik, 7, (6), 527-537, 1969.1
[ Download ] [ 2017-01-08 20:34:41 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Poisson processes as renewal processes invariant under translations

Murali Rao Department of Mathematics, University of Göteborg Hans Wedel Department of Mathematics, University of Göteborg

TBD mathscidoc:1701.332298

Arkiv for Matematik, 7, (6), 539-541, 1969.1
[ Download ] [ 2017-01-08 20:34:41 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Some remarks about the limit point and limit circle theory

Åke Pleijel Mathematics Department, Uppsala University

TBD mathscidoc:1701.332299

Arkiv for Matematik, 7, (6), 543-550, 1969.1
[ Download ] [ 2017-01-08 20:34:42 uploaded by arkivadmin ] [ 44 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] An inequality of Paley and convergence a.e. of Walsh-Fourier series

Per Sjölin Department of Mathematics, University of Uppsala

TBD mathscidoc:1701.332300

Arkiv for Matematik, 7, (6), 551-570, 1969.1
[ Download ] [ 2017-01-08 20:34:42 uploaded by arkivadmin ] [ 90 downloads ] [ 0 comments ] [ Cited by 130 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] On a strong form of spectral synthesis

John E. Gilbert The University, Newcastle-upon-Tyne, England

TBD mathscidoc:1701.332301

Arkiv for Matematik, 7, (6), 571-575, 1969.1
[ Download ] [ 2017-01-08 20:34:42 uploaded by arkivadmin ] [ 50 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] On the laplace transform of functionals on classes of infinitely differentiable functions

Mats Neymark Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332302

Arkiv for Matematik, 7, (6), 577-594, 1968.11
[ Download ] [ 2017-01-08 20:34:42 uploaded by arkivadmin ] [ 48 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Sur un système d’équations linéaires à une infinité d’inconnues. II

Karl Dagerholm

TBD mathscidoc:1701.332303

Arkiv for Matematik, 7, (6), 595-600, 1968.11
[ Download ] [ 2017-01-08 20:34:42 uploaded by arkivadmin ] [ 44 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] A problem of newman on the eigenvalues of operators of convolution type

Anders Wik Department of Mathematics, University of Uppsala

TBD mathscidoc:1701.332304

Arkiv for Matematik, 7, (6), 601-605, 1968.11
[ Download ] [ 2017-01-08 20:34:42 uploaded by arkivadmin ] [ 63 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved